# SDR 9625283204

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653132
- Condition: Shattered
- Location: Flight Deck
- Part time: 6,346 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 16,000 FEET THE FIRST OFFICER'S NR 3 WINDOW OUTER PANE SHATTERED.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED WINDOW, OPS CHECK OK.
